Hello everyone! I have been on Subs. 6mgs. Daily,for 3 months. The past 6 days I have been 4mgs. Daily. Not too bad. Most people in my group/outpatient rehab. have been on 16mgs. Daily. I have never exceeded 4mgs. Daily. Any comments, suggestions, experiences? I am following other people here suggest on Taper schedule, good so far. I guess my question is, should I be feeling/experiencing more? Thank You All!!!!
Are you doing the sub through a reputable clinic? That's the best, if possible. The taper down process, if done correctly, to minimize w/d's, allows for stabilization in between taper drops, so it takes a little bit of time. You're already down to a decent dose. People taking 16mg/day are probably taking 5-7+ times more than they need. Don't worry about that...luckily, you've been maintained on a reasonable dose.
To give you a basic idea, the doc at the clinic I worked in briefly would not let their pts jump off until they got down to at LEAST 0.5mg/day. The lower, the better chances you will be successful with minimal w/d. Anything above that can be quite difficult.
The drops down shouldn't affect you greatly, other than some mild aches, it's the jump off that is problematic for most people. That's because of the long half life. As long as you're still dosing, you don't typically feel the drop too much.
Be sure you are getting an after care plan in place....hopefully if you're at a sub clinic, that is part of the process for you. Take your time, there is no hurry. A typical sub program is 6-12 months. The people who try to use sub as a tool for a very brief period of time really don't end up being successful...they haven't allowed themselves to stabilize on the sub.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.